# SDR SWAA2025021184642

- Difficulty date: January 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATES INTERNAL CAVITY LOCATED OFSS449 LEADING EDGE AT LT WING 2024-779439<[01] REPLACED RAIL NUT PLATES INTERNAL CAVITY LOCATED OFSS449 LEADING EDGE AT LT WING I.A.W. B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 112A4402 SHEET 40 REV A;[02] TASK COMPLETED
